MathSciNet Relay Station
MathSciNet bibliographic data
MR2872535 52C45 (52C15 68R05)
Alon, Noga A non-linear lower bound for planar epsilon-nets. Discrete Comput. Geom. 47 (2012), no. 2, 235–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement